# SDR SWIA2020072251372

- Difficulty date: June 14, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280, RIGHT SIDE BULKHEAD HAS CHAFES ON A REPAIR DOUBLER ON THE AFT SIDE.  REMOVED AND REPLACED THE EXISTING CHAFED -1 DOUBLER WITH A NEW -1 DOUBLER REF PREVIOUSLY ACCOMPLISHED REO,  SRM AND RESTORED FINISH TO REWORK AREA IAW SRM.
